# SDR CALA0400162

- Difficulty date: February 24, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 16,048 hours, 5,114 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A270016
- Condition: Punctured
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT INBOARD T/E AFT FLAP PUNCTURED ON BOTTOM SIDE.  THE FLAP WAS REPAIRED IAW SRM 51-70-10.
